# SDR SWAA2021110119205

- Difficulty date: September 17, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER BS 663 .75 AND AT LEVEL OF LBL 35 AT MAIN WHEEL WELL. ; 2021-431643 / [09] REPAIRED VAPOR BARRIER BS 663.75 AND AT LEVEL OF LBL 35 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPH 6. THIS IS AN INTERIM REPAIR AND REQUIRES A DETAILED VISUAL INSPECTION ON THE REPAIRED AREA AT 3;000 FLIGHT CYCLES INTERVALS IAW B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 2.C; [10] CERTIFIED RII MAJOR REPAIR PERFORMED.
